International Journal of Mathematics and Mathematical Sciences (Jan 1998)

Separable subalgebras of a class of Azumaya algebras

  • George Szeto

DOI
https://doi.org/10.1155/s0161171298000337
Journal volume & issue
Vol. 21, no. 2
pp. 235 – 238

Abstract

Read online

Let S be a ring with 1, C the center of S, G a finite automorphism group of S of order n invertible in S, and SG the subnng of elements of S fixed under each element in G. It is shown that the skew group ring S*G is a G′-Galois extension of (S*G)G′ that is a projective separable CG-algebra where G′ is the inner automorphism group of S*G induced by G if and only if S is a G-Galois extension of SG that is a projective separable CG-algebra. Moreover, properties of the separable subalgebras of a G-Galois H-separable extension S of SG are given when SG is a projective separable CG-algebra.

Keywords